16th October 2019

superdrug
15

Can the morning after pill make you bleed?

The morning after pill may not only cause irregular spotting and bleeding but it may also have an impact on your next period. Although most women still have their period on time, you may have it several days later or earlier than usual.

People also ask, can the morning after pill make you late?

It is not uncommon to experience changes to your menstrual cycle after taking the morning after pill. Your next period may be lot heavier or lighter than it normally is. Taking the emergency contraceptive pill three or more days after your usual ovulation date is likely to make it come late.

Is it normal to have spotting after Plan B?

Irregular menstrual bleeding: Some women may experience spotting after taking plan B®. When plan B® is used repeatedly (more than once in a menstrual cycle, or more than occasional once-a-month use), menstrual changes may occur, including a shorter or longer cycle and a heavier or lighter period than normal.

What are the side effects of the morning after pill?

Side effects of the morning-after pill, which typically last only a few days, might include:
  • Nausea or vomiting.
  • Dizziness.
  • Fatigue.
  • Headache.
  • Breast tenderness.
  • Bleeding between periods or heavier menstrual bleeding.
  • Lower abdominal pain or cramps.
Write Your Answer

Rate

90% people found this answer useful, click to cast your vote.

4.5 / 5 based on 4 votes.

Bookmark

Press Ctrl + D to add this site to your favorites!

Share